References of "Journal of Applied Probability"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn the rate of convergence for the length of the longest common subsequences in hidden Markov models
Kerchev, George UL

in Journal of Applied Probability (2019)

Detailed reference viewed: 52 (3 UL)
Full Text
Peer Reviewed
See detailAlgorithms and formulas for conversion between system signatures and reliability functions
Marichal, Jean-Luc UL

in Journal of Applied Probability (2015), 52(2), 490-507

The concept of signature is a useful tool in the analysis of semicoherent systems with continuous and i.i.d. component lifetimes, especially for the comparison of different system designs and the ... [more ▼]

The concept of signature is a useful tool in the analysis of semicoherent systems with continuous and i.i.d. component lifetimes, especially for the comparison of different system designs and the computation of the system reliability. For such systems, we provide conversion formulas between the signature and the reliability function through the corresponding vector of dominations and we derive efficient algorithms for the computation of any of these concepts from the other. We also show how the signature can be easily computed from the reliability function via basic manipulations such as differentiation, coefficient extraction, and integration. [less ▲]

Detailed reference viewed: 126 (20 UL)
Full Text
Peer Reviewed
See detailEigentime identity for one-dimensional diffusion processes
Cheng, Li Juan UL; Mao, Yong-Hua

in Journal of Applied Probability (2015), 52(1), 224--237

Detailed reference viewed: 169 (15 UL)